Alert archive / Louisiana / Flash Flood Warnings in 2024
Flash Flood Warning 39, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 10, 2024, 11:06 AM CDT for Saint Tammany Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2024, 11:06 AM CDT (16:06 UTC)
- Expired
- Apr 10, 2024, 2:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Saint Tammany Parish, LA
The radar
The Hammond radar (KHDC), 67 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1088 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.0
The text
As transmitted.
069
WGUS54 KLIX 101606
FFWLIX
LAC103-101915-
/O.NEW.KLIX.FF.W.0039.240410T1606Z-240410T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
Issued by National Weather Service Mobile AL
1106 AM CDT Wed Apr 10 2024
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
East Central St. Tammany Parish in southeastern Louisiana...
* Until 215 PM CDT.
* At 1106 AM CDT, emergency management reported water over I-59 in
Pearl River. Additional thunderstorms are expected to move over
the area and produce heavy rainfall. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pearl River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3041 8968 3039 8967 3031 8967 3034 8981
3051 8977 3051 8976 3051 8975 3050 8975
3050 8974 3047 8971 3047 8970 3046 8969
3045 8969 3042 8968
FLASH FLOOD...OBSERVED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 9:45 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 10, 9:45 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
945 AM CDT Wed Apr 10 2024
...New UPDATE, SHORT TERM, LONG TERM, AVIATION, MARINE...
.UPDATE...
Issued at 945 AM CDT Wed Apr 10 2024
The line of storms and the cells out in front of it continue to
progress eastward throughout this morning. Expect that to continue
through the afternoon today. The parent trough is currently
transitioning over north central Texas to a neutral to negative
tilt. This transition could help uptick the convection even more
this morning and afternoon. With a 45+ knot low-level jet overhead,
we have plenty of wind shear to work with. Low-level thermodynamics
are struggling north of the current outflow boundary, although the
frictionless Lake Pontchartrain could help spin up waterspout which
could pose a threat if they move onshore. A lot depends on how far
south the outflow boundary gets because much of the southshore has
better thermodynamics with the ample wind shear. The strong low-
level jet will be competing with the surging outflow, so if the
outflow sweeps to the coast, the severe threat will be low as the
storms will remain elevated. However, if the outflow stalls, areas
south of it will be primed for severe weather with better
thermodynamics. If the ladder is the case, then the storms near
Vermillion Bay would pose the highest threat as they are moving into
that environment. Everything is expected to move east of the area by
mid-afternoon, so the severe threat will exit with it.
&&
.SHORT TERM...
(Today through Thursday)
Issued at 215 AM CDT Wed Apr 10 2024
The 800mb sub inversion from the 00z sounding is currently being
eroded(moving east). This inversion was stronger on the 12z sounding
yesterday and found at 875mb. This has protected us so far, but this
is currently leaving and in its place will be sfc based convective
instability that should strengthen with time this morning. PWs will
go up and convective temps will go down(was 90F yesterday). Advected
CAPE will also rise through the morning. All guidance brings the
main sfc low NE into northern LA later this morning. As this occurs,
it will cause frontogenesis supporting the line of storms that will
race eastward taking advantage of a more volatile environment to the
south of the sfc low since areas to the north have been worked over.
The flooding potential is also an issue today mainly over the
northern half of the area and the flood watch area looks well
placed. As the sub inversion erodes, we should see sh/ts begin to
develop very soon this morning ahead of the main line that moves
through the area which should start between 7 and 8am. The line of
storms that will be rolling through is developing in a line from
Laredo NEward at the time of this writing. This line is already
showing some QLCS features along with mesos and wind gusts to 37kt.
The line itself is speeding up and moving ENE at around 35-40kt. We
will leave all headlines as is this morning. A cold front will move
through the area this evening around or just after dark. The line of
storms that moves ahead of this boundary will cool things down
enough to help cause some stability, but the upper levels will
remain divergent until the front moves through. A dry slot will move
over the area by late tonight and early Thu then the back side of
the sfc low will reach us bringing low deck cloudy skies to the area
for most of Thu with a final clearing Thu evening.
&&
.LONG TERM...
(Thursday night through Tuesday)
Issued at 215 AM CDT Wed Apr 10 2024
Conditions look dry and nice for the weekend, and the next system
that impacts the area looks to be toward the end of next week.
&&
.AVIATION...
(12Z TAFS)
Issued at 215 AM CDT Wed Apr 10 2024
IFR to LIFR cigs will move into IFR to MVFR cigs later this morning
but will not lift to VFR cigs until late tonight when clearing
should take place. Some development of TSRA will take place this
morning over several terminals but all terminals will eventually be
impacted by a line of strong/severe TS moving through the area
starting around 7am and ending by mid afternoon. There will be a few
sh/ts still remaining until a cold front passes by this evening.
&&
.MARINE...
Issued at 215 AM CDT Wed Apr 10 2024
Southerly winds will rise further into the upper 20kt range this
morning and into the lower 30kt range by mid morning. Frequent gusts
well above gale force will keep the gale warning posted for today. A
lull back into mid 20kt range for 4 to 6 hours overnight as the
front moves through and back to gales once again with westerly to NW
winds for Thu. Instead of confusing headlines, we have kept the gale
warning for the entire time frame even through the lower wind
speeds. There is a good chance of strong/severe storms over most
marine areas today into the evening hours. Winds will ease back into
the 5-10kt range Thu night and even light and variable Fri and Fri
night with return flow beginning again over the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 54 72 48 / 100 30 0 0
BTR 80 58 77 51 / 100 30 0 0
ASD 79 59 76 52 / 100 20 0 0
MSY 79 61 75 57 / 100 10 0 0
GPT 75 59 75 52 / 100 50 0 0
PQL 78 60 75 50 / 90 70 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 7 PM CDT this evening for LAZ034>037-039-071.
Wind Advisory until 6 PM CDT this evening for LAZ034>037-039-
046>048-056>060-064>071-076>090.
Coastal Flood Advisory until 6 PM CDT this evening for LAZ069-
070-076-078.
GM...Gale Warning until 10 AM CDT Thursday for GMZ530-532-534-536-538-
550-552-555-557-570-572-575-577.
MS...Flood Watch until 7 PM CDT this evening for MSZ068>071-077.
Wind Advisory until 6 PM CDT this evening for MSZ068>071-077-
083>088.
Coastal Flood Advisory until 6 PM CDT this evening for MSZ086-
087.
GM...Gale Warning until 10 AM CDT Thursday for GMZ532-534-536-538-550-
552-555-557-570-572-575-577.
&&
SHORT TERM...TE
LONG TERM....TE
AVIATION...TE
MARINE...TEIn the hours before
Local storm report, Apr 10, 9:13 AM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
913 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM Flash Flood 2 SW Hammond 30.49N 90.49W
04/10/2024 Tangipahoa LA Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
0845 AM Flash Flood 1 E Port Allen 30.45N 91.18W
04/10/2024 East Baton Rouge LA Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&Local storm report, Apr 10, 9:25 AM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
925 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM Tstm Wnd Gst 3 SW East New Orleans 30.03N 89.97W
04/10/2024 M71 MPH Orleans LA Mesonet
NOFD Engine 36 Weatherstem site reported
wind gust of 71 mph.
0923 AM Flash Flood 3 NE New Orleans 29.99N 90.05W
04/10/2024 Orleans LA Public
Fanklin underpass closed due to high water.
0923 AM Flash Flood 1 E New Orleans 29.97N 90.07W
04/10/2024 Orleans LA Public
Esplanade and Claiborne impassable.
0924 AM Flash Flood 2 NE New Orleans 29.99N 90.06W
04/10/2024 Orleans LA Public
Elysian Fields and Abundance impassable due
to high water.
0925 AM Flash Flood 1 SSE New Orleans 29.96N 90.07W
04/10/2024 Orleans LA Public
Approx 6 inches of standing water on Canal
near the Saenger Theater.
&&Local storm report, Apr 10, 9:58 AM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
958 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM Tstm Wnd Dmg 3 NNW Batchelor 30.88N 91.68W
04/10/2024 Pointe Coupee LA Broadcast Media
Tree down fallen on the Innis Senior Center.
0807 AM Tstm Wnd Dmg 1 E New Roads 30.70N 91.43W
04/10/2024 Pointe Coupee LA Broadcast Media
Numerous trees down throughout New Roads.
Power poles also broken and lines down.
Widespread power outages.
0850 AM Tstm Wnd Dmg 8 NNW Livingston 30.61N 90.81W
04/10/2024 Livingston LA Public
Power poles down on LA 449 just south of LA
63.
0841 AM Tstm Wnd Dmg Greenwell Spring 30.57N 90.99W
04/10/2024 East Baton Rouge LA Public
Picture of tree down on parked truck in
Greenwell Spring on social media.
0841 AM Tstm Wnd Dmg 3 ESE Oak Hills Place 30.35N 91.04W
04/10/2024 East Baton Rouge LA Broadcast Media
Trees and power lines down on Old Perkins Rd
near Santa Maria subdivision.
0850 AM Tstm Wnd Dmg Greenwell Spring 30.58N 90.99W
04/10/2024 East Baton Rouge LA Public
Trees down.
0929 AM Flash Flood 1 WNW Laplace 30.08N 90.48W
04/10/2024 St. John The BaptisLA Public
Video of over 6 inches of standing water on
neighborhood streets in Laplace.
&&Local storm report, Apr 10, 10:00 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1000 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM Tstm Wnd Dmg 3 ESE Morganza 30.72N 91.55W
04/10/2024 Pointe Coupee LA Broadcast Media
Numerous trees and power lines/poles down on
Hwy 1 west of New Roads.
&&
DMLocal storm report, Apr 10, 10:55 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1055 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM Tstm Wnd Dmg Picayune 30.53N 89.68W
04/10/2024 Pearl River MS Emergency Mngr
Debris blocking Hwy 11 in Picayune.
1008 AM Tstm Wnd Dmg 3 ENE Eden Isle 30.25N 89.76W
04/10/2024 St. Tammany LA Fire Dept/Rescue
Widespread damage around Old Spanish Trail
in Slidell. Possible tornado.
1013 AM Tstm Wnd Dmg 1 WNW Pearl River 30.38N 89.76W
04/10/2024 St. Tammany LA Fire Dept/Rescue
Tree on a house on Susan St.
1020 AM Flash Flood 3 SW Kiln 30.39N 89.48W
04/10/2024 Hancock MS Storm Chaser
Power lines and trees down across Texas Flat
Rd.
1032 AM Flash Flood 1 NE Slidell 30.30N 89.76W
04/10/2024 St. Tammany LA Public
Water covering Robert Rd in Slidell.
1033 AM Tstm Wnd Gst Gulfport Biloxi Intl Ai 30.41N 89.07W
04/10/2024 M60 MPH Harrison MS ASOS
GPT ASOS measured 52 kts.
1037 AM Tstm Wnd Dmg 2 ENE Slidell 30.30N 89.74W
04/10/2024 St. Tammany LA Public
Lg trees down in John Slidell Park.
1050 AM Hail 7 WNW Saint Martin 30.47N 88.98W
04/10/2024 E1.75 Inch Harrison MS Broadcast Media
picture of estimated golf ball sized hail in
Woolmarket.
1050 AM Hail 1 NNW Biloxi 30.40N 88.89W
04/10/2024 M1.25 Inch Harrison MS Emergency Mngr
Half dollar size hail reported in Biloxi.
1051 AM Tstm Wnd Dmg 3 NE Picayune 30.56N 89.64W
04/10/2024 Pearl River MS Emergency Mngr
Tree on house on Timberwood Ln in Picayune.
&&Special weather statement, Apr 10, 11:03 AM CDT, 3 minutes before
Special Weather Statement National Weather Service New Orleans LA 1103 AM CDT Wed Apr 10 2024 LAZ059-065-101615- Upper Terrebonne LA-Upper Lafourche LA- 1103 AM CDT Wed Apr 10 2024 ...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN TERREBONNE AND NORTHWESTERN LAFOURCHE PARISHES THROUGH 1115 AM CDT ... At 1102 AM CDT, Doppler radar was tracking a strong thunderstorm over Gray, or 8 miles south of Thibodaux, moving east at 20 mph. HAZARD...Heavy rain and gusty winds. SOURCE...Radar indicated. IMPACT...locally heavy rain Locations impacted include... Houma, Thibodaux, Schriever, Gray, Raceland, and Bayou Cane. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. A Tornado Watch remains in effect until 100 PM CDT for southeastern Louisiana. && LAT...LON 2962 9090 2975 9090 2989 9056 2956 9059 TIME...MOT...LOC 1602Z 262DEG 18KT 2967 9080 MAX HAIL SIZE...0.00 IN MAX WIND GUST...<30 MPH CAB
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:28 PM CDT | River Flood Warning | LIX | Washington | 4 days |
| Apr 9, 8:28 PM CDT | River Flood Warning | LIX | Saint Tammany | 21 days |
| Apr 10, 5:26 AM CDT | Special Weather Statement | LIX | Assumption, Saint James | 34 min |
| Apr 10, 5:51 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Saint James | 54 min |
| Apr 10, 6:23 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 67 min |
| Apr 10, 6:44 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 46 min |
| Apr 10, 6:55 AM CDT | Tornado Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 25 min |
| Apr 10, 7:17 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint James, Saint John the Baptist | 43 min |
| Apr 10, 7:32 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 4 hr |
| Apr 10, 7:45 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 60 min |
| Apr 10, 7:50 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles | 40 min |
| Apr 10, 8:02 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 1 more | 43 min |
| Apr 10, 8:06 AM CDT | Tornado Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 24 min |
| Apr 10, 8:24 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 66 min |
| Apr 10, 8:35 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 55 min |
| Apr 10, 8:41 AM CDT | Flash Flood Warning | LIX | Ascension, Livingston, Saint Charles, Saint James, Saint John the Baptist | 3 hr |
| Apr 10, 8:41 AM CDT | Tornado Warning | LIX | Saint Tammany | 28 min |
| Apr 10, 8:54 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 3 hr |
| Apr 10, 9:00 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Apr 10, 9:05 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 10, 9:05 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 1 more | 55 min |
| Apr 10, 9:14 AM CDT | Flash Flood Warning | LIX | Tangipahoa | 5 hr |
| Apr 10, 9:20 AM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 55 min |
| Apr 10, 9:23 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany, Tangipahoa, Washington | 82 min |
| Apr 10, 9:26 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Apr 10, 9:40 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James | 3 hr |
| Apr 10, 9:53 AM CDT | Tornado Warning | LIX | Saint Tammany | 52 min |
| Apr 10, 9:57 AM CDT | Special Marine Warning | LIX | 48 min | |
| Apr 10, 9:59 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint Tammany | 46 min |
| Apr 10, 10:08 AM CDT | Tornado Warning | LIX | Saint Tammany | 52 min |
| Apr 10, 10:31 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 59 min |
| Apr 10, 10:42 AM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 3 hr |
| Apr 10, 10:50 AM CDT | Special Marine Warning | LIX | 115 min | |
| Apr 10, 10:55 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard | 3 hr |
| Apr 10, 11:03 AM CDT | Special Weather Statement | LIX | Saint James | 12 min |
| Apr 10, 11:54 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 6 hr |
| Apr 10, 12:00 PM CDT | Special Weather Statement | LIX | Assumption | 15 min |
| Apr 10, 12:05 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Apr 10, 12:12 PM CDT | Flash Flood Warning | LIX | Ascension, Livingston, Saint Charles, Saint James, Saint John the Baptist | 114 min |
| Apr 10, 12:18 PM CDT | Special Weather Statement | LIX | Ascension, Livingston | 42 min |
| Apr 10, 12:45 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 2 hr |
| Apr 10, 12:48 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 110 min |
| Apr 10, 12:55 PM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 50 min |
| Apr 10, 1:32 PM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Saint Tammany | 23 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Tangipahoa | 23 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Saint Tammany | 7 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Saint Tammany | 9 hr |
| Apr 10, 2:10 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard | 3 hr |
| Apr 10, 2:50 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 55 min |
| Apr 10, 3:31 PM CDT | Small Craft Advisory | LIX | 13 hr |
Nearby
Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.